Modular invariance and anomaly cancellation formulas in odd dimension

Kefeng Liu Yong Wang

Differential Geometry mathscidoc:1912.43118

Journal of Geometry and Physics, 99, 190-200, 2016.1
By studying modular invariance properties of some characteristic forms, we get some new anomaly cancellation formulas on (4 r 1) dimensional manifolds. As an application, we derive some results on divisibilities of the index of Toeplitz operators on (4 r 1) dimensional spin manifolds and some congruent formulas on characteristic number for (4 r 1) dimensional spin c manifolds.
No keywords uploaded!
[ Download ] [ 2019-12-21 11:16:39 uploaded by Kefeng_Liu ] [ 135 downloads ] [ 0 comments ]
@inproceedings{kefeng2016modular,
  title={Modular invariance and anomaly cancellation formulas in odd dimension},
  author={Kefeng Liu, and Yong Wang},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191221111639919425678},
  booktitle={Journal of Geometry and Physics},
  volume={99},
  pages={190-200},
  year={2016},
}
Kefeng Liu, and Yong Wang. Modular invariance and anomaly cancellation formulas in odd dimension. 2016. Vol. 99. In Journal of Geometry and Physics. pp.190-200. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191221111639919425678.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved